

Author: Medková Dagmar
Publisher: Springer Publishing Company
ISSN: 0011-4642
Source: Czechoslovak Mathematical Journal, Vol.53, Iss.3, 2003-09, pp. : 669-688
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
A necessary and sufficient condition for the continuous extendibility of a solution of the third problem for the Laplace equation is given.
Related content








Solution of the Dirichlet Problem for the Laplace equation
By Medková D.
Applications of Mathematics, Vol. 44, Iss. 2, 1999-04 ,pp. :


Solution of the Robin problem for the Laplace equation
By Medková D.
Applications of Mathematics, Vol. 43, Iss. 2, 1998-04 ,pp. :